American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] O. G. Harrold and C. L. Seebeck. Locally weakly flat spaces . Trans. Amer. Math. Soc. 138 (1969) 407-414. MR 0239597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. W. Patty. Isotopy classes of imbeddings . Trans. Amer. Math. Soc. 128 (1967) 232-247. MR 0214076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Fadell. Generalized normal bundles for locally-flat imbeddings . Trans. Amer. Math. Soc. 114 (1965) 488-513. MR 0179795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Herman Gluck. The embedding of two-spheres in the four-sphere . Trans. Amer. Math. Soc. 104 (1962) 308-333. MR 0146807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1